Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Zeros of entire functions


Author: Hans-J. Runckel
Journal: Trans. Amer. Math. Soc. 143 (1969), 343-362
MSC: Primary 30.55
DOI: https://doi.org/10.1090/S0002-9947-1969-0252641-X
MathSciNet review: 0252641
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Borel, Leçons sur les fonctions entières, 2nd ed., Gauthier-Villars, Paris, 1921.
  • [2] Einar Hille, Analytic function theory. Vol. II, Introductions to Higher Mathematics, Ginn and Co., Boston, Mass.-New York-Toronto, Ont., 1962. MR 0201608
  • [3] Nikola Obreschkoff, Verteilung und Berechnung der Nullstellen reeller Polynome, VEB Deutscher Verlag der Wissenschaften, Berlin, 1963 (German). MR 0164003
  • [4] Alexander Peyerimhoff, On the zeros of power series, Michigan Math. J. 13 (1966), 193–214. MR 0190304
  • [5] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, 2nd ed., Springer, Berlin, 1954.
  • [6] E. C. Titchmarsh, Han-shu lun, Translated from the English by Wu Chin, Science Press, Peking, 1964 (Chinese). MR 0197687

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.55

Retrieve articles in all journals with MSC: 30.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0252641-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society